Keywords = graph operation
Number of Articles: 5
1. Some inequalities involving the distance signless Laplacian eigenvalues of graphs

Articles in Press, Corrected Proof, Available Online from 10 August 2020

10.22108/toc.2020.121940.1715

Abdollah Alhevaz; M. Baghipur; Shariefuddin Pirzada; Yilun Shang


3. Ordering of trees by multiplicative second Zagreb index

Volume 5, Issue 1, March 2016, Pages 49-55

10.22108/toc.2016.9956

Mehdi Eliasi; Ali Ghalavand


4. Complete solution to a conjecture of Zhang-Liu-Zhou

Volume 3, Issue 4, December 2014, Pages 55-58

10.22108/toc.2014.5986

Mostafa Tavakoli; F. Rahbarnia; M. Mirzavaziri; A. R. Ashrafi


5. Note on edge distance-balanced graphs

Volume 1, Issue 1, March 2012, Pages 1-6

10.22108/toc.2012.86

M. Tavakoli; H. Yousefi-Azari; Ali Reza Ashrafi